# SDR SWAA2014072430293

- Difficulty date: July 23, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 60,898 hours, 49,120 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 6554402
- Condition: Faulty
- Location: Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK NR 1 LE FLAP TRANSIT LIGHT ILLUMINATED DURING CLIMB OUT ABOVE 10,000'.  R & R NR 1 LE FLAP UP STOW STRINGER 168 SENSOR IAW MM.
